|is it nash?
Jul 14, 2008
i have high triglycerider level on and off for the past 5 years.so i drink trigs meds too on and off for 5 years now.i have a new trigs meds called lipanthyl nt(fenofibrate)145mg.it lowers my trigs of 500 plus just taking it once a day for a week to 144.last apr my tigs went up to 700+ so i took my meds for a week and it went down to 87.i was amazed.(that time i havent have my liver checked)i stopped taking the meds.i had my trigs check again last june 16 and it was up to 500+again.and my alt was 65.i took again my fenofibrate for my trigs for a week and went to check my trigs again last jul 1 and my trigs gone down to 144 but my alt went up to 578 and ast to 297.so now i dont know if i have nash or drug induced hepatitis.i have high trigs on and off for the past 5 years but its my first time to have liver results like this and in very short time.from jun 16 to jul 1.will u enlighten me on this one?do i have nash or drug induce hep?are these two curable?thank you.
Response from Dr. McGovern
I am concerned about these liver function test results and your risk factors for NASH (non-alcoholic steatohepatitis). I think you should see a liver specialist for consideration of a liver biopsy.
You will also need very close monitoring and treatment of your triglycerides which are severely elevated. However, I agree with you that such a severe rise of LFTs would be more consistent with hepatotoxicity or another concurrent liver problem like new viral hepatitis.
That is why you need to see a liver specialist.
tested but still worried
- Anal Warts After Mutual Masturbation Worried I Have HIV
- Blood In Semen After Sucking Penis Worried I Have HIV
- Groin Pain After Oral Sex With No Protection Does It Mean I Have HIV
- Can You Get Genital Warts If You've Never Had Sex?
- Can You Get Rid Of Gunnera The Std?
- Does Monistat Cure Vaginal Thrush?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.